# SDR AWXA200300661

- Difficulty date: May 16, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1.5 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT RBL 6.5, WL 222-233.5.  MAINTENANCE CUT OUT CRACK ON BS 178 BULKHEAD WEB AT RBL 6.5, WL 222-233.5 AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08 PG 267 FIG 209.
